# SDR FDEA201101200313

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A539742590000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT LONGITUDINAL PROFILE BROKEN BETWEEN FRAMES 65 AND 66 LT STR 52 LT.   R & R PROFILE SECTION FR65 TO FR66 LT ABOVE STR52L IAW SRM 51-72-10.
